i recently switched from celexa to wellbutrin sr and my PCP told me to stop my celexa (without tapering down) and to start the wellbutrin sr that day. she told me that b/c they were in the "same class of antidepressents" i would be fine without tapering down.
i'm not feeling well and don't believe that celexa and wellbutrin are in "the same class". i also believe that she made a mistake by not having me taper down.
does anyone have any info or experience that might be helpful.
i did the same thing, except my doctor had me come off the celexa (60mg i think) slowly, over about 2-3 weeks. i'm not a doctor or anything but...if you're feeling yucky, maybe call the doc...or find another doc and fill them in on what's going on!
I am also switching from celexa to budeprion sr. My doctor told me that they work in completely different parts of the brain, and she told me to take both my regular dose of celexa and the new dose of the budeprion together. I would definitely talk to your doctor, and maybe even get a second opinion.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.